Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question for Clomid Users

Ok so I took 2 rounds of clomid 50 mg before taking the round I just finished which was 100mg. I didn't ovulate on 50 mg. Well, I took my last pills yesterday and I'm already having pain in my ovaries..............is that a good sign?? I heard from some people it could be bad because the ovaries are overworking?? Do you think I could already be ovulating?? Should I start using OPKs??

 
lovinthislife08

Asked by lovinthislife08 at 9:52 PM on Mar. 16, 2010 in Trying to Conceive

Level 6 (136 Credits)
This question is closed.
Answers (1)
  • i took clomid 2 times i cant remember honestly how i felt but i know i ovalated at differnet time my first time i ovalated late and we did it every other day and i ended up preg but i did lose that baby and then i took it again and i thought sents i ovalated late that i would again and we only did it one time that month and i took everyone i was preg and i was late and i took a test to prove them wrong and it was bfn and i still didnt get it and 4 days later i too a test and i was so it just depends on when you ovalate i know i tryied using opk and it didnt work either time with me so i dont know if they will work or not but if im not wrong i do think my ovaries did hurt alittle if i were you i would maybe start trying and if you guys can every other or every two days do it good luck and i hope you get bfp soon


    *baby dust your way*
    Anonymous

    Answer by Anonymous at 2:12 AM on Mar. 17, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN